Conformal symmetry and Mei conserved quantity for ageneralized Hamilton system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2014, Vol. 63 Issue (5): 050201     doi:10.7498/aps.63.050201
GENERAL Current Issue| Archive| Adv Search  |   
Conformal symmetry and Mei conserved quantity for ageneralized Hamilton system
Liu Hong-Wei
School of Sciences Northeast Dianli University, Jilin 132012, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn